| Model Number |
1806-3212 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
Limb Fracture (4518)
| Date of Event |
12/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "the jig is not aligning with the proximal locking holes and therefore had an 'airshot'.The locking was then completed freehand but unfortunately post op the patient stood and twisted and has sustained a fracture around the proximal part of the nail where they had drill, probably through the stress riser caused by the hole in the bone".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.Device disposition unknown.